MathSciNet Relay Station
MathSciNet bibliographic data
MR2665204 15A24
Dehghan, Mehdi; Hajarian, Masoud The reflexive and anti-reflexive solutions of a linear matrix equation and systems of matrix equations. Rocky Mountain J. Math. 40 (2010), no. 3, 825–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement